# SDR SWAA2024082315300

- Difficulty date: July 22, 2024
- Submitted: August 23, 2024
- Operation: Air carrier
- Aircraft: N7732A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34861
- Aircraft time: 58,476 hours, 32,100 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT BRACKET ACCESS PANEL 651FB TRAILING EDGE AT RT WING 2024-443808<[01] REPLACED SUPPORT BRACKET AND FASTENERS ON ACCESS PANEL 651FB TRAILING EDGE AT RT WING IAW B737-700 SRM 51-10-02 Ï¿½TEM 9; 51-40-02 AND DWG 115A2710 REV: - . MESSURE OF CRACK ON SUPPORT BRACKET: L: 1.232?. TOOL USED: ELECTRONIC CALIPER P/N: 500-196-30 S/N: B21141537 DUE DATE: 24/DEC/24.;[02] CORRECTED STEP 1  REPLACED SUPPORT BRACKET AND FASTENERS ON ACCESS PANEL 651FB TRAILING EDGE AT RT WING IAW B737-700 SRM 51-10-02 Ï¿½TEM 9; 51-40-02 AND DWG 115A2710 SHEET: 7 REV: - . MEASURE OF CRACK ON SUPPORT BRACKET: L: 1.232?. TOOL USED: ELECTRONIC CALIPER P/N: 500-196-30 S/N: B21141537 DUE DATE: 24/DEC/24.;[03] REPLACED SUPPORT BRACKET AND FASTENERS ON ACCESS PANEL 651FB TRAILING EDGE AT RT WING IAW B737-700 SRM 51-10-02 Ï¿½TEM 9; 51-40-02 AND DWG 115A2710 SHEET: 7 REV: - . MEASURE OF CRACK ON SUPPORT BRACKET: L: 1.232?. TOOL USED: ELECTRONIC CALIPER P/N: 500-196-30 S/N: B21141537 DUE DATE: 24/DEC/24.
